# SDR SWIA200820536

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 13,617 hours, 11,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5923 - LAST CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
